# SDR WX0A2015081672807

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,701 hours, 24,661 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Part serial: D3389
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LG UP, RED NOSE GEAR UNSAFE FLICKERED ON & OFF.  DURING CLIMB ALL OTHER INDICATIONS NORMAL.  RAN QRH 32.9.  R & R NOSE GEAR UPLOCK PROXIMITY SENSOR IAW AMM 32-60-05.  OPERATIONS CHECK REQUIRED.  OPERATIONS CHECK NLG UPLOCK SENSOR GOOD ON NLG EXTENSION RETRACTION.  CHECKED IAW AMM 32-60-00.  PROX SENSOR GAP IS SET AT .065 IN IAW AMM 32-60-05.
